# SDR ASAA2024122155474

- Difficulty date: December 21, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 55,568 hours, 16,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A57102
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 992 GUTTER CORRODED AT RBL-33. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 53-70-51-1A-1, FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED GUTTER IAW B737-800 SRM 51-40-02-0G-0W= 2" O= .063 R= .050 L= 1" D= .013.
